Pure Ephedren RX-25 Ephedra
Pure Ephedren are fat loss pills featuring 25mg of high grade herbal Ephedrine extract, 50 mg of Caffeine (from kola nut), along with 324 mg of Acetylsalicylic acid (aspirin) per tablet, providing you the ultimate ECA Stack. From the early 80's body builders discovered the power of the ECA Stack. They were getting lean, ripped and shredded using it. Then the supplement manufacturers took it to the millions and men and women who were fighting with weight gain, or obesity problems. 100's of millions of people were losing weight. Then came a ban on adulterated ephedra products, and over night the wieght loss miracle was taken of the shelves.
Fortunately, manufactures were quickly able to remove adulterated ephedra from their products and started using pure ephedra instead. Lucky for you Live Lean Today has the rights to sell it directly to the public. Now available the original Pure Ephedren RX-25 you have long been waiting for. Pure Ephedren RX-25 has proven itself to help you promote fat loss by increasing your body's metabolism through the means of a thermogenic effect.
The powerful Pure Ephedren RX-25 are extremely powerful Ephedra Diet Pills to help burn fat, increase your energy levels, suppress your appetite and food cravings. It will also help bodybuilders and athletes increase their lean muscle mass to improve physique.
Try Original Pure Ephedren Formula now! It incorporates the most effective weight loss formula ever developed without the added hype of unproven ingredients. Original Pure Ephedren will help you burn it off and keep it off. When used as part of a weight loss plan that incorporates a reduced caloric intake and increased physical activity, it is known to be a valuable addition to your weight loss plan.
Pure Ephedren Supplement Facts
Serving Size: 2 Capsules
Herbal Original Formula Extract (supplying 25mg Ephedra Extract)
Caffeine: (from kola nut) - 50 mg
Acetylsalicylic acid (aspirin) - 324 mg
Suggested Use: Take 2 Pure Ephedren caps with a full glass of water, three times per day. Do not exceed 6 caps daily.
Current Reviews: 0